MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found; no chemistry observed.Qc investigation on 7/28/2017 resulted in defect found and the event was determined to be reportable.Final root cause investigation has been completed washed strips.No chemistry observed.No further investigation required.Test strip udi# ((b)(4).
 
Event or Problem Description
Consumer reported complaint of dead meter.Customer would insert a test strip and the meter would not turn on.The meter is three months old and the battery has not been replaced.Customer stated that she did not see a low battery symbol.The meter did not turn on by inserting a test strip.The meter turned on by manually pressing the white dot button.During the call on (b)(6)2017 the customer felt well and did not report any symptoms.Medical intervention is not reported at the time of the call on (b)(6)2017 as a result of the meter's readings.A blood test was not performed by the customer during the call on (b)(6)2017.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 08/31/2018 and open vial date at time of call was about a month.Adverse event not reported at time of call on (b)(6)2017.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6791291
Report Number1000113657-2017-01550
Device Sequence Number1722843
Product Code NBW
UDI-Device Identifier00096295126655
UDI-Public(01)00096295126655
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2377
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2017
Initial Report FDA Received Date08/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1